# SDR SWAA2012092507956

- Difficulty date: September 9, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 87,893 hours, 53,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6545875
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER SILL WEB CORRODED BETWEEN BS 294 TO BS 328.  REMOVED AND REPLACED WEB IAW DWG.
